EconPapers    
Economics at your fingertips  
 

A generalization of the Wishart distribution

Ming-Tien Tsai

Statistics & Probability Letters, 1995, vol. 24, issue 1, 67-70

Abstract: In a multinormal set up, the density function of the restricted maximum likelihood estimator of [Sigma] under Löwner order restriction is derived.

Keywords: Löwner; ordering; Wishart; distribution (search for similar items in EconPapers)
Date: 1995
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(94)00149-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:24:y:1995:i:1:p:67-70

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:24:y:1995:i:1:p:67-70